# SDR CALA2025100209518

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 98,481 hours, 13,863 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Damaged
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

C HYD QTY EICAS MSG DURING CRUISE FLIGHT,  QTY WAS SHOWING .48 DURING RECOVERY OF AIRCRAFT.  NOTICED LARGE AREA OF HYD LEAKAGE UNDER LT WING. FURTHER EVALUATION REQUIRED.  AIRCRAFT REPOSITIONED AT THE HANGAR WITH 28% ON CENTER HYD SYSTEM.  AFTER INSPECTION OF LT WING FOR LEAKS,  FOUND NR 4 SPOILER ACTUATOR LEAKING FROM FILTER CAP DUE TO DAMAGED O-RING.  REFER TO IPC 27-61-02-51 ( ITEM 425).  REMOVED AND REPLACED FILTER CAP O-RING IAW AMM 27-61-02.  OPS AND LEAK CHECKED GOOD, NO DEFECT NOTED. OK TO CONTINUE.
